# SDR UALA2009010500054

- Difficulty date: January 2, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 51,659 hours, 9,622 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Part number: 47348707
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 2 ENG L LT ENGINE FIRE DETECTION SYSTEM LOOP 2 FAILURE.  NEED TO REPLACE FIRE DETECTION WO652 HARNESS.  VISUALLY INSPECTED FIRE LOOP WIRING, ELEMENTS AND COOLING TUBES, NO ABNORMALITIES OBSERVED.  ACP'D WIRING CHECK FROM CARD FILE (DP85 08 PINS 40 - 42) TO ENG CONNECTOR (D71102J PINS 1 - 4) 227914 CHECK OKAY.  NO STATUS MSG, NO EXISTING FAULTS AT MAT.  ACPD FIRE TEST, PASSED.  DUE TO LONG HISTORY SUSPECT BAD CARD A10 AT P85.  DO NOT RPL CARD.  FOUND HIGH RESISTANCE IN CIRCUIT.  CHECKED RESISTANT AT DP850 8 PINS 40 & 42, READ 19.5 OHMS, WITH NO SHORT TO GRND.  REPLACED L-ENG FIRE DETECTION CARD.
